Alert archive / South Dakota / River Flood Warnings in 2014
River Flood Warning 3, NWS Aberdeen, SD
NWS Aberdeen, SD issued this river flood warning at Mar 14, 2014, 7:07 AM CDT for Hamlin County, South Dakota. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2014, 7:07 AM CDT (12:07 UTC)
- Expired
- Mar 16, 2014, 10:36 PM CDT
- In force
- 63 hr
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hamlin County, SD
The radar
The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Sioux River near Castlewood (CSWS2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06479525, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
379
WGUS43 KABR 141207
FLWABR
BULLETIN-IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
707 AM CDT FRI MAR 14 2014
...THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...
BIG SIOUX RIVER NEAR CASTLEWOOD
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
CONTINUED SNOW MELT RUNOFF WILL CAUSE FURTHER RISES ON THE BIG SIOUX
RIVER INTO THE WEEKEND. AT THIS TIME THE FLOODING IS EXPECTED TO BE
MINOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
&&
SDC057-150500-
/O.NEW.KABR.FL.W.0003.140314T1207Z-140315T0500Z/
/CSWS2.1.ER.140314T1030Z.140314T1800Z.140314T2300Z.NO/
707 AM CDT FRI MAR 14 2014
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* FLOOD WARNING FOR
THE BIG SIOUX RIVER NEAR CASTLEWOOD.
* AT 6:45 AM FRIDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 9.2 FEET...THE ROAD ON THE SOUTHWEST SIDE OF CASTLEWOOD IS
OVERTOPPED.
&&
LAT...LON 4480 9709 4469 9706 4461 9701 4454 9692
4454 9689 4480 9703
$$6 follow-up statements
163
WGUS83 KABR 142028
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
328 PM CDT FRI MAR 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR CASTLEWOOD
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
SNOW MELT RUNOFF AND POSSIBLE ICE JAMMING WILL CONTINUE TO KEEP THE
BIG SIOUX RIVER NEAR CASTLEWOOD ELEVATED WITH MINOR FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
&&
SDC057-151800-
/O.EXT.KABR.FL.W.0003.000000T0000Z-140315T1800Z/
/CSWS2.1.ER.140314T1030Z.140314T1500Z.140315T1200Z.NO/
328 PM CDT FRI MAR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR CASTLEWOOD
* UNTIL SATURDAY MORNING...
* AT 2PM FRIDAY THE STAGE WAS 9.5 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 9.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE EARLY THIS MORNING AND
WILL CONTINUE RISING TO NEAR 9.6 FEET BY THIS EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 9.2 FEET...THE ROAD ON THE SOUTHWEST SIDE OF CASTLEWOOD IS
OVERTOPPED.
LAT...LON 4480 9709 4469 9706 4461 9701 4454 9692
4454 9689 4480 9703
$$040
WGUS83 KABR 151138
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
638 AM CDT SAT MAR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR CASTLEWOOD
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX NEAR CASTLEWOOD IS EXPECTED TO CREST AROUND 10 FT
LATER TODAY...AND THEN BEGIN A SLOW FALL. RELATIVELY MINOR FLOODING
IS EXPECTED ALONG THE BIG SIOUX THROUGH THE NEXT COUPLE DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
&&
SDC057-161538-
/O.EXT.KABR.FL.W.0003.000000T0000Z-140317T0215Z/
/CSWS2.1.ER.140314T1030Z.140314T1500Z.140316T2015Z.NO/
638 AM CDT SAT MAR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR CASTLEWOOD
* UNTIL TOMORROW AFTERNOON...
* AT 06AM SATURDAY THE STAGE WAS 9.7 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 9.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE AND WILL CONTINUE
RISING TO NEAR 10.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE TOMORROW AFTERNOON.
* AT 9.2 FEET...THE ROAD ON THE SOUTHWEST SIDE OF CASTLEWOOD IS
OVERTOPPED.
&&
LAT...LON 4480 9709 4469 9706 4461 9701 4454 9692
4454 9689 4480 9703
$$680
WGUS83 KABR 151457
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
957 AM CDT SAT MAR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR CASTLEWOOD
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX NEAR CASTLEWOOD IS EXPECTED TO CREST AROUND 10.2 FT
LATE TONIGHT...AND THEN BEGIN A SLOW FALL. RELATIVELY MINOR FLOODING
IS EXPECTED ALONG THE BIG SIOUX THROUGH THE NEXT COUPLE DAYS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
&&
SDC057-161857-
/O.EXT.KABR.FL.W.0003.000000T0000Z-140317T1000Z/
/CSWS2.1.ER.140314T1030Z.140316T0600Z.140317T0400Z.NO/
957 AM CDT SAT MAR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR CASTLEWOOD
* UNTIL TOMORROW LATE EVENING...
* AT 9 AM SATURDAY THE STAGE WAS 9.9 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 9.0 FEET...
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.2 FEET AROUND
MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW EVENING.
* AT 11.0 FEET...SIGNIFICANT AMOUNTS OF PASTURE AND OTHER
AGRICULTURAL LANDS WILL BE FLOODED.
&&
LAT...LON 4480 9709 4469 9706 4461 9701 4454 9692
4454 9689 4480 9703
$$127
WGUS83 KABR 161445
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
945 AM CDT SUN MAR 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR CASTLEWOOD
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX NEAR CASTLEWOOD IS EXPECTED TO CONTINUE TO SLOWLY FALL
THROUGH THE DAY...AND IS FORECAST TO FALL BELOW FLOOD STAGE TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
&&
SDC057-170900-
/O.EXT.KABR.FL.W.0003.000000T0000Z-140317T0900Z/
/CSWS2.1.ER.140314T1030Z.140316T0716Z.140317T0300Z.NO/
945 AM CDT SUN MAR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR CASTLEWOOD
* UNTIL TONIGHT...
* AT 8 AM SUNDAY THE STAGE WAS 9.4 FEET...
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST...
* FLOOD STAGE IS 9.0 FEET...
* AT 9.2 FEET...THE ROAD ON THE SOUTHWEST SIDE OF CASTLEWOOD IS
OVERTOPPED.
&&
LAT...LON 4480 9709 4469 9706 4461 9701 4454 9692
4454 9689 4480 9703
$$055
WGUS83 KABR 170312
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1012 PM CDT SUN MAR 16 2014
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER NEAR CASTLEWOOD HAS FALLEN BELOW FLOOD STAGE.
FLOOD WATERS CAN BE VERY DANGEROUS. AVOID DRIVING YOUR ONTO A FLOODED
ROADWAY AS IT ONLY TAKES A LIMITED AMOUNT OF FLOWING WATER TO LIFT A
VEHICLE OFF THE ROAD.
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
NO FURTHER STATEMENTS WILL BE ISSUED.
SDC057-171200-
/O.EXT.KABR.FL.W.0003.000000T0000Z-140317T1200Z/
/CSWS2.1.ER.140314T1030Z.140316T0716Z.140317T0600Z.NO/
1012 PM CDT SUN MAR 16 2014
* AT 9.2 FEET...THE ROAD ON THE SOUTHWEST SIDE OF CASTLEWOOD IS
OVERTOPPED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
CSWS2 9.0 8.97 SUN 10 PM 9.0 MON 1 AM 9.1 SUN 6 PM350
WGUS83 KABR 170336
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1036 PM CDT SUN MAR 16 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
BIG SIOUX RIVER NEAR CASTLEWOOD
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT
THE FORECASTS.
THE BIG SIOUX RIVER AT CASTLEWOOD HAS FALLEN BELOW FLOOD STAGE.
FLOOD WATERS CAN BE VERY DANGEROUS. AVOID DRIVING YOUR ONTO A FLOODED
ROADWAY AS IT ONLY TAKES A LIMITED AMOUNT OF FLOWING WATER TO LIFT A
VEHICLE OFF THE ROAD.
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.
FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
SDC057-170406-
/O.CAN.KABR.FL.W.0003.000000T0000Z-140317T1200Z/
/CSWS2.1.ER.140314T1030Z.140316T0716Z.140317T0600Z.NO/
1036 PM CDT SUN MAR 16 2014
* AT 9.2 FEET...THE ROAD ON THE SOUTHWEST SIDE OF CASTLEWOOD IS
OVERTOPPED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
BIG SIOUX RIVER
CSWS2 9.0 8.97 SUN 10 PM 9.0 MON 1 AM 9.1 SUN 6 PMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this river flood warning went out at Mar 14, 6:55 AM CDT, 12 minutes earlier.
Area forecast discussion, Mar 14, 6:55 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 655 AM CDT FRI MAR 14 2014 .UPDATE... AVIATION DISCUSSION HAS BEEN UPDATED BELOW. && .PREVIOUS DISCUSSION... .SHORT TERM...THROUGH SUNDAY COLD FRONT HAS PASSED THROUGH THE AREA...WITH PATCHY STRATUS UPSTREAM EXPECTED TO MOVE INTO NORTHEAST COUNTIES BY MID MORNING. THUS...WILL CONTINUE LOW POPS TO COVER ANY LIGHT SHOWER ACTIVITY. WILL KEEP HIGHS ABOVE AVERAGE FOR ONE MORE DAY THANKS TO AMPLE SUN...A FAVORABLE WIND DIRECTION FOR MIXING...AND H85 TEMPERATURES BETWEEN +2 AND -4C. MAIN FOCUS IS ON A WEAK SYSTEM THAT DEVELOPS SATURDAY MORNING. FORECASTER CONFIDENCE IS RATHER LOW MOSTLY DUE TO RECENT AND SIGNIFICANT MODEL SHIFTS IN THE AREA OF HIGHEST QPF. THE GENERAL EVOLUTION OF THIS SYSTEM REMAINS...WITH AN INITIAL WARM ADVECTION PRECIPITATION BAND FORMING OVER NORTHEAST COUNTIES...WITH BEST UPPER FORCING OVER WEST RIVER. PRECIPITATION ASSOCIATED WITH THE UPPER WAVE WILL THEN TRANSITION OVER THE THE JAMES VALLEY AND DOWN THROUGH EASTERN SOUTH DAKOTA...AS OPPOSED TO THE MO VALLEY IN THE PREVIOUS RUNS. THERMAL PROFILES INITIALLY SUGGEST SOME DRY/WARM AIR TO OVERCOME...SO EXPECTING A MIXED PRECIPITATION TYPE...ALTHOUGH SOME OF THIS WARM LAYER MAY BE RELATED TO DAYTIME HEATING...OVER WHICH THERE IS QUITE A BIT OF UNCERTAINTY THANKS TO QUESTIONS OVER HOME MUCH CLOUD COVER PRECEDES THE SYSTEM...AND HOW COLD THE AIRMASS IS THAT WILL BACKDOOR INTO THE FORECAST AREA. EVENTUALLY THERE WILL BE A CHANGE OVER TO ALL SNOW. SREF PROBABILITIES ARE NOW RATHER HIGH FOR 1 INCH ACCUMULATION ALONG A KBIS TO KATY AXIS...THOUGH THE 4 INCH PROBABILITY IS AT BEST ONLY 20 PERCENT. WILL TOP OUT SNOW AMOUNTS AROUND 2 INCHES...WHICH IS CLOSER TO THE ECMWF/GFS AVERAGE...AND MUCH BELOW THE 3 TO 4 INCH RANGE SUGGESTED BY THE NAM. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY THE MAIN CHALLENGE IN THE LONG TERM IS DEALING WITH THE SYSTEM EXPECTED TO TRACK SOUTHEAST THROUGH THE AREA DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. WHILE THE MODELS ARE GENERALLY SIMILAR WITH THE MID LEVEL FLOW PATTERN...THEY ARE QUITE DIFFERENT WITH THE ENERGY AND SFC FEATURES WITHIN THAT FLOW. THE ECMWF IS MUCH FURTHER NORTH WITH THE MAIN SFC LOW ON TUESDAY VS THE GFS/GEM. THIS HAS SOME FAIRLY BIG IMPLICATIONS ON JUST HOW MUCH AND WHAT TYPE OF PCPN WE GET. BUT THE MODELS DO TEND TO AGREE ON FAIRLY HEALTHY POPS SAID TIME PERIOD...SO WILL BE UPPING THEM SLIGHTLY FROM MODEL BLEND. TEMPERATURES OVERALL SHOULD FAVOR NEAR NORMAL DURING THE FORECAST. && .AVIATION... 12Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS SOUTHEAST MOVING DECK OF STRATUS WILL MOVE ACROSS THE KABR/KATY TERMINALS THIS MORNING...WITH THE POTENTIAL FOR A PERIOD OF MVFR CIGS. WINDS WILL ALSO BE A BIT GUSTY FROM THE NORTHWEST ACROSS THE REGION THROUGH THE DAY. THE REST OF THE DAY AND TNT SHOULD FEATURE VFR CONDITIONS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...TDK SHORT TERM...CONNELLY LONG TERM...TDK AVIATION...TDK WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Mar 14, 3:29 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 329 AM CDT FRI MAR 14 2014 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-150830- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 329 AM CDT FRI MAR 14 2014 /229 AM MDT FRI MAR 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WEAK WEATHER SYSTEM WILL MOVE ACROSS THE FORECAST AREA STARTING EARLY SATURDAY. A WINTRY MIX IS POSSIBLE INITIALLY...WITH A CHANGE OVER TO ALL SNOW THROUGH THE DAY. SNOW ACCUMULATION WILL RANGE BETWEEN 1 AND 3 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
Nearby
River Flood Warnings in South Dakota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.